Rocky Mountain Journal of Mathematics

Polynomial first integrals for weight-homogeneous planar polynomial differential systems of weight degree~$4$

Jaume Llibre and Claudia Valls

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We classify all of the weight-homogeneous planar polynomial differential systems of weight degree~$4$ having a polynomial first integral.

Article information

Source
Rocky Mountain J. Math., Volume 46, Number 5 (2016), 1619-1642.

Dates
First available in Project Euclid: 7 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1481101228

Digital Object Identifier
doi:10.1216/RMJ-2016-46-5-1619

Mathematical Reviews number (MathSciNet)
MR3580803

Zentralblatt MATH identifier
1124.34015

Subjects
Primary: 34A05: Explicit solutions and reductions 34A34: Nonlinear equations and systems, general 34C14: Symmetries, invariants

Keywords
Polynomial first integrals weight-homogeneous polynomial differential systems

Citation

Llibre, Jaume; Valls, Claudia. Polynomial first integrals for weight-homogeneous planar polynomial differential systems of weight degree~$4$. Rocky Mountain J. Math. 46 (2016), no. 5, 1619--1642. doi:10.1216/RMJ-2016-46-5-1619. https://projecteuclid.org/euclid.rmjm/1481101228


Export citation

References

  • A. Algaba, E. Freire, E. Gamero and C. García, Monodromy, center-focus and integrability problems for quasi-homogeneous polynomial systems, Nonlin. Anal. 72 (2010), 1726–1736.
  • A. Algaba, N. Fuentes and C. García, Centers of quasi-homogeneous polynomial planar systems, Nonlin. Anal. Real World Appl. 13 (2012), 419–431.
  • A. Algaba, C. García and M. Reyes, Integrability of two dimensional quasi-homogeneous polynomial differential systems, Rocky Mountain J. Math. 41 (2011), 1–22.
  • ––––, Rational integrability of two-dimensional quasi-homogeneous polynomial differential systems, Nonlin. Anal. 73 (2010), 1318–1327.
  • A. Algaba, C. García and M.A. Teixeira, Reversibility and quasi-homogeneous normal forms of vector fields, Nonlin. Anal. 73 (2010), 510–525.
  • C. Cairó and J. Llibre, Polynomial first integrals for weight-homogeneous planar polynomial differential systems of weight degree $3$, J. Math. Anal. Appl. 331 (2007), 1284–1298.
  • J. Chavarriga, H. Giacomini, J. Giné and J. Llibre, Darboux integrability and the inverse integrating factor, J. Diff. Eq. 194 (2003), 116–139.
  • A. Cima and J. Llibre, Algebraic and topological classification of the homogeneous cubic vector fields in the plane, J. Math. Anal. Appl. 147 (1990), 420–448.
  • T. Date and M. Lai, Canonical forms of real homogeneous quadratic transformations, J. Math. Anal. Appl. 56 (1976), 650–682.
  • S.D. Furta, On non-integrability of general systems of differential equations, Z. Angew. Math. Phys. 47 (1996), 112–131.
  • A. Goriely, Integrability, partial integrability, and nonintegrability for systems of ordinary differential equations, J. Math. Phys. 37 (1996), 1871–1893.
  • S. Labrunie, On the polynomial first integrals of the $(a,b,c)$ Lotka-Volterra system, J. Math. Phys. 37 (1996), 5539–5550.
  • J. Llibre and X. Zhang, Polynomial first integrals for quasi-homogeneous polynomial differential systems, Nonlinearity 15 (2002), 1269–1280.
  • A.J. Maciejewski and J.M. Strelcyn, On algebraic non-integrability of the Halphen system, Phys. Lett. 201 (1995), 161–166.
  • J. Moulin-Ollagnier, Polynomial first integrals of the Lotka-Volterra system, Bull. Sci. Math. 121 (1997), 463–476.
  • A. Tsygvintsev, On the existence of polynomial first integrals of quadratic homogeneous systems of ordinary differential equations, J. Phys. Math. Gen. 34 (2001), 2185–2193.